Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 2, NWS Kansas City, MO

January 7, 2016Cass County, Henry County, Johnson County, Missouri

NWS Kansas City, MO issued this river flood warning at Jan 7, 2016, 4:08 PM CST for Cass County, Henry County, Johnson County, Missouri. It took effect at Jan 7, 2016, 6:41 PM CST. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Jan 7, 2016, 4:08 PM CST (22:08 UTC)
In effect from
Jan 7, 2016, 6:41 PM CST
Expired
Jan 9, 2016, 12:00 PM CST
In force
41 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Cass County, MO, Henry County, MO, Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 30 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Creek near Blairstown (BLRM7). The gauge peaked at 21.75 ft at Jan 7, 2016, 11:00 PM CST.

actionminormoderate152001/0701/0801/0901/10
Action stage
15 ft
Minor stage
20 ft
Moderate stage
23 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06921720, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

074 
WGUS43 KEAX 072208
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
408 PM CST THU JAN 7 2016
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-082208-
/O.NEW.KEAX.FL.W.0002.160108T0500Z-160109T1800Z/
/BLRM7.1.ER.160108T0500Z.160108T1200Z.160108T1800Z.UU/
408 PM CST THU JAN 7 2016

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Big Creek at Blairstown.
* from this evening to Saturday afternoon.
* At  3:00 PM Thursday the stage was 18.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 20.5 feet by Friday morning. The river will fall below 
  flood stage by early Friday afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   18.4   Thu 03 PM   20.5 Friday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$
6 follow-up statements
504 
WGUS83 KEAX 080042
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
642 PM CST THU JAN 7 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-090042-
/O.EXT.KEAX.FL.W.0002.160108T0041Z-160110T0300Z/
/BLRM7.1.ER.160107T2236Z.160108T0600Z.160109T0300Z.UU/
642 PM CST THU JAN 7 2016

The Flood Warning continues for
  The Big Creek at Blairstown.
* from this evening to Saturday evening.
* At  6:00 PM Thursday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.1 feet by 
  early Friday morning. The river will fall below flood stage Friday 
  before midnight.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   20.8   Thu 06 PM   22.1 early Friday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$
852 
WGUS83 KEAX 080102
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
702 PM CST THU JAN 7 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.
  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-090102-
/O.CON.KEAX.FL.W.0002.000000T0000Z-160110T0300Z/
/BLRM7.1.ER.160107T2236Z.160108T0600Z.160109T0300Z.UU/
702 PM CST THU JAN 7 2016

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Saturday evening.
* At  6:00 PM Thursday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.1 feet by 
  early Friday morning. The river will fall below flood stage Friday 
  before midnight.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   20.8   Thu 06 PM   22.1 early Friday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC033-041-115-117-090101-
/O.CON.KEAX.FL.W.0001.160109T0456Z-160111T0454Z/
/SNZM7.1.ER.160109T0456Z.160109T1800Z.160110T0454Z.NO/
702 PM CST THU JAN 7 2016

The Flood Warning continues for
  The Grand River near Sumner.
* from Friday evening to Sunday evening.
* At  6:45 PM Thursday the stage was 13.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday before midnight and 
  continue to rise to near 27.4 feet by early Saturday afternoon. The
  river will fall below flood stage by Saturday before midnight.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   13.6   Thu 07 PM   27.4 early Saturday 
afternoon
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$
254 
WGUS83 KEAX 081511
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
911 AM CST FRI JAN 8 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-091511-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-160110T0000Z/
/BLRM7.1.ER.160107T2236Z.160108T0615Z.160109T0000Z.UU/
911 AM CST FRI JAN 8 2016

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Saturday evening.
* At  9:00 AM Friday the stage was 21.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   21.2   Fri 09 AM   20.9 this afternoon
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$
012 
WGUS83 KEAX 082021
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
221 PM CST FRI JAN 8 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

  Wakenda Creek at Carrollton affecting Carroll County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.
  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-092021-
/O.CON.KEAX.FL.W.0002.000000T0000Z-160110T0000Z/
/BLRM7.1.ER.160107T2236Z.160108T0615Z.160109T0000Z.UU/
221 PM CST FRI JAN 8 2016

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Saturday evening.
* At  2:00 PM Friday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   20.8   Fri 02 PM   20.0 this evening
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC053-195-092020-
/O.CON.KEAX.FL.W.0004.000000T0000Z-160111T2040Z/
/BLVM7.1.ER.160108T1437Z.160109T1200Z.160110T2040Z.NO/
221 PM CST FRI JAN 8 2016

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Monday afternoon.
* At  1:45 PM Friday the stage was 24.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.3 feet by 
  Saturday morning. The river will fall below flood stage early 
  Sunday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   24.8   Fri 02 PM   26.3 Saturday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC033-041-115-117-092020-
/O.EXT.KEAX.FL.W.0001.160108T2020Z-160112T1510Z/
/SNZM7.2.ER.160108T1944Z.160110T0000Z.160111T1510Z.NO/
221 PM CST FRI JAN 8 2016

The Flood Warning continues for
  The Grand River near Sumner.
* from this afternoon to Tuesday morning.
* At  1:45 PM Friday the stage was 26.0 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.9 feet by 
  Saturday evening. The river will fall below flood stage late Monday
  morning.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   26.0   Fri 02 PM   30.9 Saturday evening
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-092020-
/O.EXT.KEAX.FL.W.0005.000000T0000Z-160109T2329Z/
/CAXM7.1.ER.160108T1045Z.160108T2000Z.160108T2329Z.UU/
221 PM CST FRI JAN 8 2016

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Saturday afternoon.
* At  2:00 PM Friday the stage was 16.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   16.7   Fri 02 PM   15.9 this evening
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
428 
WGUS83 KEAX 090222
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
822 PM CST FRI JAN 8 2016
   

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Grand River near Chillicothe affecting Linn and Livingston Counties.

  Grand River near Sumner affecting Carroll...Chariton...Linn and 
  Livingston Counties.

  Wakenda Creek at Carrollton affecting Carroll County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-100222-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-160110T0651Z/
/BLRM7.1.ER.160107T2236Z.160108T0615Z.160109T0651Z.UU/
822 PM CST FRI JAN 8 2016

The Flood Warning continues for
  The Big Creek at Blairstown.
* until late Saturday night.
* At  8:00 PM Friday the stage was 20.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Saturday morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   20.3   Fri 08 PM   20.1 early Saturday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC053-195-100221-
/O.CON.KEAX.FL.W.0004.000000T0000Z-160111T2040Z/
/BLVM7.1.ER.160108T1437Z.160109T1200Z.160110T2040Z.NO/
822 PM CST FRI JAN 8 2016

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Monday afternoon.
* At  7:45 PM Friday the stage was 25.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.3 feet by 
  Saturday morning. The river will fall below flood stage early 
  Sunday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   25.2   Fri 08 PM   26.3 Saturday morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC115-117-100221-
/O.EXT.KEAX.FL.W.0006.160109T0221Z-160111T0625Z/
/CHZM7.1.ER.160109T0115Z.160109T1200Z.160110T0625Z.NO/
822 PM CST FRI JAN 8 2016

The Flood Warning continues for
  The Grand River near Chillicothe.
* from this evening to late Sunday night.
* At  7:45 PM Friday the stage was 24.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 25.8 feet by 
  Saturday morning. The river will fall below flood stage early 
  Sunday morning.
* At 24.0 feet...Low-lying cropland floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Chillicothe     24   24.2   Fri 08 PM   25.8 Saturday morning
     
&&
  
LAT...LON 3983 9363 3978 9343 3967 9343 3974 9367

  

$$

MOC033-041-115-117-100221-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-160112T2208Z/
/SNZM7.2.ER.160108T1944Z.160110T0600Z.160111T2208Z.NO/
822 PM CST FRI JAN 8 2016

The Flood Warning continues for
  The Grand River near Sumner.
* until Tuesday afternoon.
* At  7:45 PM Friday the stage was 30.0 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 32.5 feet by 
  early Sunday morning. The river will fall below flood stage Monday 
  afternoon.
* At 28.0 feet...Rural roads are under water.
* At 26.0 feet...Rural land adjacent to the river is flooded.
* At 23.0 feet...Bottomland 1 to 2 miles south of the gage begins to 
  flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Grand River
  Sumner          26   30.0   Fri 08 PM   32.5 early Sunday morning
     
&&
  
LAT...LON 3967 9343 3978 9343 3970 9327 3953 9321 3951 9330

  

$$

MOC033-100221-
/O.EXT.KEAX.FL.W.0005.000000T0000Z-160110T1303Z/
/CAXM7.1.ER.160108T1045Z.160109T0600Z.160109T1303Z.UU/
822 PM CST FRI JAN 8 2016

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Sunday morning.
* At  8:00 PM Friday the stage was 17.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.2 feet by 
  early Saturday morning. The river will fall below flood stage 
  Saturday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   17.0   Fri 08 PM   17.2 early Saturday morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
645 
WGUS83 KEAX 090713
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
113 AM CST SAT JAN 9 2016
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-090743-
/O.CAN.KEAX.FL.W.0002.000000T0000Z-160110T0651Z/
/BLRM7.1.ER.160107T2236Z.160108T0615Z.160109T0445Z.UU/
113 AM CST SAT JAN 9 2016

The Flood Warning is cancelled for
  The Big Creek at Blairstown.
* At  1:00 AM Saturday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Fell below flood stage at 10:45 PM Friday.
* Forecast...The river will continue to fall to 16.9 feet by Sunday 
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   19.7   Sat 01 AM   19.4 this morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jan 7, 2:53 PM CST, 1 hour 15 minutes earlier.

Area forecast discussion, Jan 7, 2:53 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
253 PM CST THU JAN 7 2016

.DISCUSSION...
Issued at 253 PM CST THU JAN 7 2016

There are a couple of storm systems to keep track of over the next
36 hours. The first, currently near the Texas/Oklahoma panhandles,
is expected to track right over the forecast area late tonight
through tomorrow morning. Models continue to produce light snow over
northwestern Missouri as this system moves through. However forecast
soundings show relatively warm temperatures in the lowest 4000 to
4500 ft suggesting that precipitation will be all liquid. They
system itself doesn't look strong enough to lead to dynamic cooling
and plots of 925mb and 850mb temperatures don't indicate any pocket
of cooler air being produced from the lift associated with the wave.
So keeping the precipitation liquid is reasonable at this time. It's
not until later in the day, after the main precipitation area has
moved away, that temperatures begin to cool enough to become
supportive of snowfall. By that time, the second wave will be
approaching the area with precipitation expanding over the
southeastern half to two-thirds of the forecast. Temperatures will
fall through the night and be steady or continue to fall through the
day Saturday. So cold air will be in place for this second system to
work with. This system is also stronger than the lead wave and should
be able to produce a swath of potentially heavy snow over parts of
Missouri. Models are in good agreement taking the track of this wave
south of what would be ideal for producing snow in our forecast area.
Instead, with the track of the surface low from central Arkansas into
the Ohio Valley, the corridor of heavy snow looks to be from south
central Missouri through eastern Missouri, and may just clip our far
eastern counties. Still, this produces about 2 to 3 inches of snow
for areas from Sedalia to Moberly eastward. Amounts of 1 to 2 inches
look likely from the KC area to Kirksville east.

The other aspect of this series of storms will be the cold air they
dislodge. This will lead to the coldest air we've seen this season
and have kept lows in the single digits above freezing over northern
Missouri, with teens elsewhere. When combined with winds in the 10 to
15 mph range, with some stronger gusts, wind chill values Sunday
morning will likely be in the -10 to 0 range. That cold surface high
is quick to pass through and move into the Southeast with flow
becoming southerly to southwesterly by Monday and Tuesday. This will
moderate temperatures some but there may be a reinforcing shot or two
as cold surface highs move south around the deep upper low over the
Hudson Bay.

With several cold and dry high pressure areas moving into the Plains
next week, the chances for precipitation look fairly low at this
time. But given the northwesterly flow and at times cyclonic
curvature to the upper pattern, it's not out of the realm of
possibility that a clipper system may move through the region and
give us some precipitation. But there isn't much predictability at
this point so for now the extended forecast remains dry.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1116 AM CST THU JAN 7 2016

VLIFR to IFR conditions expected through the forecast. Low ceilings,
likely 500 FT and lower should prevail through the entire forecast.
Visibility is expected to worsen overnight with potential for dense
fog late tonight and early tomorrow morning as the surface low and
the inverted surface trough move overhead. Winds should generally be
less than 10kts from the southeast today and most of tonight. Winds
may become variable as the low moves over and then become light from
the west by tomorrow morning with the low now east of the terminals.

&&

.EAX Watches/Warnings/Advisories...
KS...NONE.
MO...NONE.
&&

DISCUSSION...CDB
AVIATION...CDB
Hazardous weather outlook, Jan 7, 4:55 AM CST, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
455 AM CST THU JAN 7 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
455 AM CST THU JAN 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 LIGHT SNOW IS POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA FRIDAY NIGHT
 THROUGH SATURDAY EVENING. TOTAL SNOW ACCUMULATIONS WILL BE AROUND
 AN INCH.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 10:01 AM CSTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston4 days

Nearby

River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.